NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"compliments of the season doctor. I was placed on primolut n due to a cyst on my ovary and painful heavy menses. after the ten days course I had withdrawal bleeding within three days which was just like my normal period. my worry is that the withdrawal bleeding happened at the time I was supposed to be ovulating.however after the withdrawal bleeding I had periods again after 29days which was also normal but considering that my menses were not altered I would have been ovulating.is there a possibility that I am ovulating while bleeding? I am desperately trying to conceive.wish to conceive soon. I am 27yrs with 28-30cycle length menses lasting 4-5days. have had an exploratory laparotomy to correct bilateral cornual tubal blockage. on13/04/2015.on 2nd Nov I had hsg which showed that the right tube was OK but the left tube was blocked at the fimbrial end. please professionally advice.i am too worried of the issues. help me out of the confusion. thank you "

    User Avatar
    A 31 years year old female asked:
    3 years ago
    compliments of the season doctor. I was placed on primolut n due to a cyst on my ovary and painful heavy menses. after the ten days course I had withdrawal bleeding within three days which was just like my normal period. my worry is that the withdrawal bleeding happened at the time I was supposed to be ovulating.however after the withdrawal bleeding I had periods again after 29days which was also normal but considering that my menses were not altered I would have been ovulating.is there a possibility that I am ovulating while bleeding? I am desperately trying to conceive.wish to conceive soon. I am 27yrs with 28-30cycle length menses lasting 4-5days. have had an exploratory laparotomy to correct bilateral cornual tubal blockage. on13/04/2015.on 2nd Nov I had hsg which showed that the right tube was OK but the left tube was blocked at the fimbrial end. please professionally advice.i am too worried of the issues. help me out of the confusion. thank you
    Dr. Sunday E answered:
    3 years ago
    Compliment Madam.First,though uneasy,try to take away d anxiety bcos it will cause imbalance in ur hormones,and affect ur ability to conceive.From all u have said,can i assume that u are seeing a Gynaecologist? have u been tested for a possible infection? and ur husband too? pls continue ur follow-ups in hope.For now,improve ur nutrition,take supplemnts that ca help prepare ur body for pregnancy,eg Folic acid,and soon you will achieve pregnancy. I wish u well!
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app